Randomized Hamiltonian Feynman integrals and Schrödinger-Ito stochastic equations

H...............H

Show simple item record

dc.contributor.author Obreskov, Oleg
dc.contributor.author Smolyanov, Oleg
dc.contributor.author Gough, John E.
dc.date.accessioned 2009-07-26T10:32:35Z
dc.date.available 2009-07-26T10:32:35Z
dc.date.issued 2005
dc.identifier.citation Obreskov , O , Smolyanov , O & Gough , J E 2005 , ' Randomized Hamiltonian Feynman integrals and Schrödinger-Ito stochastic equations ' Izvestiya: Mathematics , vol 69 , no. 6 , pp. 1081-1098 . , 10.1070/IM2005v069n06ABEH002290 en
dc.identifier.issn 1064-5632
dc.identifier.other PURE: 99675
dc.identifier.other dspace: 2160/2741
dc.identifier.uri http://hdl.handle.net/2160/2741
dc.identifier.uri http://www.iop.org/EJ/abstract/1064-5632/69/6/A01/ en
dc.description Izv. Math. 69 1081-1098 (2005) doi: 10.1070/IM2005v069n06ABEH002290 Translated from Russian version:- Izvestiya RAN: Ser. Mat. 69:6 3–20 en
dc.description.abstract In this paper, we consider stochastic Schrödinger equations with twodimensional white noise. Such equations are used to describe the evolution of an open quantum system undergoing a process of continuous measurement. Representations are obtained for solutions of such equations using a generalization to the stochastic case of the classical construction of Feynman path integrals over trajectories in the phase space. en
dc.format.extent 18 en
dc.language.iso eng
dc.relation.ispartof Izvestiya: Mathematics en
dc.title Randomized Hamiltonian Feynman integrals and Schrödinger-Ito stochastic equations en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1070/IM2005v069n06ABEH002290
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account